Facebook Pixel
EmpowHER Guest

Plna b

By Anonymous October 11, 2012 - 12:00am
Rate This

After taking plan b my periods came 6 days early it light my breast were tender at around day 5 of the bleeding had reduced to spoting now its day 12 since the bleeding started the bleeding today has turned to be more plus am blotted and cramping what i usually feel during my normal period and my breast are still tender. what is happening was the 1st bleeding my period should i count the day the bleeding started as day one of my cycle? is this menses or is it just a bleeding induced by plan b. my menses were supposed to come on 6th oct but the lighting bleeding started on 30th sept had unprotected sex on day 8 of my cycle that's why i took plan b. please help am really worried don't know what to do
is what am having today my real periods

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. According to Plan B, some of the side effects are.  An earlier or later period, heavier or lighter, longer or shorter on your next period.  So yes, that might had been your period.  Anytime you have unprotected sex your chances for pregnancy to occur are higher.  You will need to speak to your doctor, on choosing a birth control that's best for you. 



October 11, 2012 - 5:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!